# SDR 0201886716

- Difficulty date: May 23, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 88,176 hours, 22,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in the fuselage skin and bonded doubler at aft cargo door cutout. Repaired per EA 67-189583.
